# SDR SWAA2022042190007

- Difficulty date: March 31, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 74,146 hours, 43,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812619
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY DOOR CUTOUT AFT SHIELD AT STA 500+10; WL 156; RBL 24. / [01] NO ALLOWABLE DAMAGE LIMITS IN SRM REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0;[02] VERIFIED;[03] RECEIVED NEW SHIELD P/N:143A8126U31 ; LOT:1484884-1 AND LOCATED AND DRILLED AT FCB BETWEEN BS 492 TO 500A R/H WL 156 ; RBL 24 IAW SRM 51-40-05 AND DWG: 143A0080 ID:0029 REV:-.;[04] VERIFIED RECEIVED NEW SHIELD P/N:143A8126U31 ; LOT:1484884-1 AND LOCATED AND DRILLED AT FCB BETWEEN BS 492 TO 500A R/H WL 156 ; RBL 24 IAW SRM 51-40-05 AND DWG: 143A0080 ID:0029 REV:-.;[05] FIXED MEASUREMENT 22 TO MINOR.;[06] VERIFIED CARD COMPLETE
